MathSciNet Relay Station
MathSciNet bibliographic data
MR1302680 (95m:65211) 65N55 (65N22 65N30)
Dryja, Maksymilian; Smith, Barry F.; Widlund, Olof B. Schwarz analysis of iterative substructuring algorithms for elliptic problems in three dimensions. SIAM J. Numer. Anal. 31 (1994), no. 6, 1662–1694.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement